# SDR ABXA20251102287

- Difficulty date: November 2, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 71,883 hours, 46,865 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 2780537104
- Part serial: 0099C
- Condition: Defective
- Location: Zone 600
- Part time: 60,264 hours, 34,087 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURIING TEST FLIGHT, RT WING ANTI-ICE VALVE WOULD NOT OPEN.  AIRCRAFT DIVERTED TO DFW.  REMOVED AND REPLACED R WING ANTI-ICE VALVE. OPS TEST GOOD IAW AMM 30-11-02.  AIRCRAFT RETURNED TO SERVICE.
